DOI 10.1016/j.jflm.2007.07.008
Prolonged cholinergic crisis and compartment syndrome following subcutaneous injection of an organophosphate compound for suicide attempt.
Аннотация
A case of poisoning with highly lipid soluble organophosphate compound, fenthion is reported in which cholinergic crisis recurred upto 25 days following a suicide attempt. Subcutaneous injection of fenthion in the antecubital fossa by the patient produced massive swelling, cellulitis and compartment syndrome of the left arm. Emergency fasciotomy helped in restoration of circulation and saved the limb from being amputated.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.